Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8506381, 9 pages
https://doi.org/10.1155/2017/8506381
Research Article

Optimal Disturbances Rejection Control for Autonomous Underwater Vehicles in Shallow Water Environment

1College of Information Science and Engineering, Ocean University of China, Qingdao 266100, China
2College of Automation and Electronic Engineering, Qingdao University of Science & Technology, Qingdao 266042, China

Correspondence should be addressed to Gong-You Tang; nc.ude.cuo@gnatg

Received 28 April 2016; Accepted 26 January 2017; Published 29 March 2017

Academic Editor: Huaguang Zhang

Copyright © 2017 Qing Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Yang, Hao Su, Gong-You Tang, and De-Xin Gao, “Optimal Disturbances Rejection Control for Autonomous Underwater Vehicles in Shallow Water Environment,” Mathematical Problems in Engineering, vol. 2017, Article ID 8506381, 9 pages, 2017. https://doi.org/10.1155/2017/8506381.